Normal Bundles of Rational Curves in ...3.

Franco Ghione; Gianni Sacchiero

Manuscripta mathematica (1980/81)

  • Volume: 33, page 111-128
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Ghione, Franco, and Sacchiero, Gianni. "Normal Bundles of Rational Curves in ...3.." Manuscripta mathematica 33 (1980/81): 111-128. <>.

author = {Ghione, Franco, Sacchiero, Gianni},
journal = {Manuscripta mathematica},
keywords = {normal bundle; Chow variety; parametrization of twisted rational curves},
pages = {111-128},
title = {Normal Bundles of Rational Curves in ...3.},
url = {},
volume = {33},
year = {1980/81},

AU - Ghione, Franco
AU - Sacchiero, Gianni
TI - Normal Bundles of Rational Curves in ...3.
JO - Manuscripta mathematica
PY - 1980/81
VL - 33
SP - 111
EP - 128
KW - normal bundle; Chow variety; parametrization of twisted rational curves
UR -
ER -

Citations in EuDML Documents

  1. Luciana Ramella, Sur les schémas définissant les courbes rationnelles lisses de 3 ayant fibré normal et fibré tangent restreint fixés
  2. Edoardo Ballico, Luciana Ramella, On the existence of curves in n with stable normal bundle
  3. Robin Hartshorne, André Hirschowitz, Courbes rationnelles et droites en position générale
  4. Luciana Ramella, Strata of smooth space curves having unstable normal bundle
  5. Daniel Perrin, Courbes passant par m points généraux de P 3

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.